Dipòsit Digital de Documents de la UAB 21 registres trobats  1 - 10següentfinal  anar al registre: La cerca s'ha fet en 0.02 segons. 
1.
21 p, 371.1 KB Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
We show that for periodic non-autonomous discrete dynamical systems, even when a common fixed point for each of the autonomous associated dynamical systems is repeller, this fixed point can became a local attractor for the whole system, giving rise to a Parrondo's dynamic type paradox.
2018 - 10.3934/dcds.2018038
Discrete and continuous dynamical systems. Series A, Vol. 38, issue 2 (Feb. 2018) , p. 889-904  
2.
13 p, 669.2 KB Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems / Braun, Francisco (Universidade Federal de Sâo Carlos Rod(Brasil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mereu, Ana Cristina (UFSCar(Brazil). Department of Physics, Chemistry and Mathematics)
In this paper we completely characterize trivial isochronous centers of degrees 5 and 7. Precisely, we provide formulas, up to linear change of coordinates, for the Hamiltonian H of the isochronous centers such that H =(f_1^2 f_2^2)/2 has degrees 6 and 8, and f = (f_1, f_2): R^2 R^2 is a polynomial map with D f = 1 and f(0,0) = (0,0).
2016 - 10.3934/dcds.2016029
Discrete and Continuous Dynamical Systems. Series A, Vol. 36 Núm. 10 (2016) , p. 5245-5255  
3.
16 p, 818.1 KB Polynomial and linearized normal forms for almost periodic differential systems / Li, Weigu (Peking University. School of Mathematical Sciences) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Wu, Hao (Peking University. School of Mathematical Sciences)
For almost periodic differential systems ˙x = εf(x, t, ε) with x ∈ Cn, t ∈ R and ε > 0 small enough, we get a polynomial normal form in a neighborhood of a hyperbolic singular point of the system ˙x = ε limT→∞1T∫ T0f(x,t, 0) dt, if its eigenvalues are in the Poincaré domain. [...]
2016 - 10.3934/dcds.2016.36.345
Discrete and Continuous Dynamical Systems. Series A, Vol. 36 Núm. 1 (2016) , p. 345-360  
4.
19 p, 777.2 KB Periodic solutios of El niño model thorugh the Vallis differential system / D. Euzébio, Rodrigo (UNESP(Brazil). Departament de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
By rescaling the variables, the parameters and the periodic function of the Vallis differential system we provide sufficient conditions for the existence of periodic solutions and we also characterize their kind of stability. [...]
2014 - 10.3934/dcds.2014.34.3455
Discrete and Continuous Dynamical Systems. Series A, Vol. 34 Núm. 9 (2014) , p. 3455-3469  
5.
7 p, 623.4 KB On the periodic solutions of a class of Duffing differential equations / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Roberto, Lucy Any (Ibilce – UNESP(Brasil). Departamento de Matemática)
In this work we study the periodic solutions, their stability and bifurcation for the class of Duffing differential equation x'' + cx' +a(t)x + b(t)x3 = λh(t), where c > 0 is a constant, λ is a real parameter, a(t), b(t) and h(t) are continuous T–periodic functions. [...]
2013 - 10.3934/dcds.2013.33.277
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 1 (2013) , p. 277-282  
6.
14 p, 421.0 KB Explicit upper and lower bounds for the traveling wave solutions of Fisher-Kolmogorov type equations / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Hector (Université de Tours(France). Laboratoire de Mathématiques et Physique Théorique)
It is well-known that the existence of traveling wave solutions for reaction-diffusion partial differential equations can be proved by showing the existence of certain heteroclinic orbits for related autonomous planar differential equations. [...]
2013 - 10.3934/dcds.2013.33.3567
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 8 (2013) , p. 3567-3582  
7.
38 p, 705.8 KB Maximizing entropy of cycles on trees / Alsedà i Soler, Lluís (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Juher, David (Universitat de Girona. Departament d’Informàtica i Matemàtica Aplicada) ; King, Deborah M. (University of Melbourne. Departament of Mathematics and Statistics) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we give a partial characterization of the periodic tree patterns of maximum entropy. More precisely, we prove that each periodic pattern with maximal entropy is irreducible and simplicial. [...]
In this paper we give a partial characterization of the periodic tree patterns of maximum entropy. More precisely, we prove that each periodic pattern with maximal entropy is irreducible and simplicial. [...]

2013 - 10.3934/dcds.2013.33.3237
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 8 (2013) , p. 3237-3276  
8.
18 p, 411.1 KB Piecewise linear perturbations of a linear center / Buzzi, Claudio Aguinaldo (Universidade Estadual Paulista(Brazil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pessoa, Claudio (Universidade Estadual Paulista(Brazil). Departamento de Matemática)
This paper is mainly devoted to study the limit cycles that can bifurcate from a linear center using a piecewise linear perturbation in two zones. We consider the case when the two zones are separated by a straight line Σ and the singular point of the unperturbed system is in Σ. [...]
2013 - 10.3934/dcds.2013.33.3915
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 9 (2013) , p. 3915-3936  
9.
12 p, 376.4 KB On the existence of bi-pyramidal central configurations of the n 2-body problem with an n-gon base / Corbera Subirana, Montserrat (Universitat de Vic. Departament de Tecnologies Digitals i de la Informació) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we prove the existence of central configurations of the n + 2–body problem where n equal masses are located at the vertices of a regular n–gon and the remaining 2 masses, which are not necessarily equal, are located on the straight line orthogonal to the plane containing the n–gon passing through its center. [...]
2013 - 10.3934/dcds.2013.33.1049
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 3 (2013) , p. 1049-1060  
10.
21 p, 638.6 KB Canard Trajectories in 3D piecewise linear systems / Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica) ; Teruel, Antonio E. (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica)
We present some results on singularly perturbed piecewise linear systems, similar to those obtained by the Geometric Singular Perturbation Theory. Unlike the differentiable case, in the piecewise linear case we obtain the global expression of the slow manifold Sε. [...]
2013 - 10.3934/dcds.2013.33.4595
Discrete and Continuous Dynamical Systems. Series A, Vol. 33 Núm. 10 (2013) , p. 4595-4611  

Dipòsit Digital de Documents de la UAB : 21 registres trobats   1 - 10següentfinal  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.